# SDR SWIA200922048

- Difficulty date: April 16, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 14,570 hours, 9,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER RBL 26 CRACKED.  (C CHECK)  REPAIRED PER SRM.
